Night Sweats, DHEA Ginseng for testosterone problem?
Patient : Hello,
About two weeks ago I started having night sweats all of the sudden. I have noticed when I exercise alot during the day I only wake up one or two times during the night. when I do not exercise I wake up 6 - 12 times a night. I was on effexor, seroquel and abilifiy for depression and schizophrenia when the night sweats started, I recently switched to lexepro instead of effexor but the night sweats continue. I cant remember exxaclty but the night sweats started around when I started taking some supplements to increase my testosterone levels, or in hopes that they would. I read that testosterone can help improve motivation and performance. I think my hormone levels might be out of whack or something. I took DHEA and ginseng together 2 days in a row in hopes of raising my testosterone levels for a tennis match I had. My joints knee joints hurt really bad 3 days after the match, which is also strange because I play once a week and have never had them hurt that bad. I played again 2 weeks later after my joints felt better and have had no such pain this time around. However the night sweats continue. I thought it was my comforter I bought that was making me sweat but i downgraded in warmth to a small blanket and I sweat the same. It gets down pretty cold in my room to at night, to 60 or so, so I dont think its the temperature. What could be causing my night sweats. If its a hormonal imbalance is there a way to get it back to normal. Its not really any fun. Im 28 years old, male, and also have gained 15 pounds recently (within 4 months) and now way 186 pounds. Thanks for your help, Cody
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.